# SDR YENA2024072701049

- Difficulty date: July 24, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 11,631 hours, 2,175 cycles
- System (JASC): 3150 · Central Warning
- Part: Cids
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#72, EDI-JFK. (ETOPS) 'CIDS 2 MESSAGE ON MTC PAGE OF ECAM ( CLASS II MX MSG DISPLAYED - CIDS ); PER TSM 23-73-00-810-920(921)A RESET CIDS. NO FAULTS SINCE DEFERRED. MX-4 UPDATED, PLACARD REMOVED.
